# SDR DALA1200136817

- Difficulty date: December 3, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 38,201 hours, 11,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED AT STA 520 ABOVE STR 24L.  INSTALLED REPAIR ANGLE, SHEAR TIE, AND REPAIR CLIP PER SRM 51-40-02.
